Alert archive / Nebraska / River Flood Warnings in 2020
River Flood Warning 4, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jan 19, 2020, 3:03 AM CST for Boyd County, Nebraska; Charles Mix County, South Dakota. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2020, 3:03 AM CST (09:03 UTC)
- Expired
- Jan 24, 2020, 9:11 PM CST
- In force
- 6 days
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Boyd County, NE, Charles Mix County, SD
The radar
The Sioux Falls radar (KFSD), 156 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Greenwood (GRWS2).
- Action stage
- 29 ft
- Minor stage
- 30 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06453020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
110
WGUS43 KFSD 190903
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
303 AM CST Sun Jan 19 2020
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Nebraska...South Dakota...
Missouri River Near Greenwood
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-201304-
/O.NEW.KFSD.FL.W.0004.200119T0903Z-000000T0000Z/
/GRWS2.1.ER.200119T0030Z.200119T0815Z.000000T0000Z.NO/
303 AM CST Sun Jan 19 2020
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Missouri River Near Greenwood.
* until further notice.
* At 02AM Sunday the stage was 30.79 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
&&
Location Flood Latest Observed Maximum Forecast Recent Observed
Stage Stage Time Stage Time Crest Time
MISSOURI RIVER
GRWS2 30.0 30.79 Sun 2 AM M 30.8 Sun Jan 195 follow-up statements
590
WGUS43 KFSD 191318
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
718 AM CST Sun Jan 19 2020
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Nebraska...South Dakota...
Missouri River Near Greenwood
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-201717-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/GRWS2.2.ER.200119T0030Z.200119T1115Z.000000T0000Z.NO/
718 AM CST Sun Jan 19 2020
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Missouri River Near Greenwood.
* until further notice.
* At 05 AM Sunday the stage was 31.09 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
&&
Location Flood Latest Observed
Stage Stage Time
MISSOURI RIVER
GRWS2 30.0 31.09 Sun 5 AM870
WGUS83 KFSD 201505
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
905 AM CST Mon Jan 20 2020
...The Flood Warning continues for the following rivers in
Nebraska...South Dakota...
Missouri River Near Greenwood
Missouri River At Niobrara
Missouri River At Springfield
James River At Huron
James River Near Forestburg
James River At Mitchell
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. The water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-272205-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/GRWS2.2.ER.200119T0030Z.200120T1145Z.000000T0000Z.NO/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The Missouri River Near Greenwood.
* until further notice.
* At 08AM Monday the stage was 31.45 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
NEC107-SDC009-272205-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/MRNN1.3.ER.000000T0000Z.200116T0545Z.000000T0000Z.NR/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The Missouri River At Niobrara.
* until further notice.
* At 08AM Monday the stage was 25.60 feet.
* Flood stage is 21.00 feet.
* At stages near 25.5 feet...Bottom Road in Bon Homme County begins
flooding.
&&
LAT...LON 4279 9811 4284 9810 4279 9801 4282 9795
4278 9790 4274 9801
$$
NEC107-SDC009-272205-
/O.CON.KFSD.FL.W.0003.000000T0000Z-000000T0000Z/
/SPGS2.2.ER.200111T1400Z.200115T0545Z.000000T0000Z.NO/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The Missouri River At Springfield.
* until further notice.
* At 08AM Monday the stage was 10.95 feet.
* Flood stage is 10.00 feet.
* At stages near 11.0 feet...The boat landing near Santee is flooded,
and the access road to some of the recreational homes east of the
boat landing is flooded.
&&
LAT...LON 4278 9790 4282 9795 4287 9791 4288 9784
4283 9783 4281 9788
$$
SDC005-272205-
/O.CON.KFSD.FL.W.0078.000000T0000Z-000000T0000Z/
/HURS2.3.RS.190321T0837Z.190425T1045Z.000000T0000Z.NO/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The James River At Huron.
* until further notice.
* At 08AM Monday the stage was 12.37 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.00 feet.
* Forecast...The river will continue rising to near 12.4 feet by
Monday January 20.
* At stages near 11.0 feet...Significant amounts of rural areas will
experience flooding.
&&
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
4420 9822 4447 9824
$$
SDC111-272205-
/O.CON.KFSD.FL.W.0079.000000T0000Z-000000T0000Z/
/FORS2.3.RS.190320T0550Z.191213T1416Z.000000T0000Z.NR/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The James River Near Forestburg.
* until further notice.
* At 08AM Monday the stage was 13.60 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will remain near 13.6 feet.
* At stages near 14.0 feet...Many of the county and township roads
along the river are under water.
&&
LAT...LON 4420 9822 4420 9810 4402 9802 4393 9798
4393 9812 4409 9816
$$
SDC035-061-272205-
/O.CON.KFSD.FL.W.0052.000000T0000Z-000000T0000Z/
/JRMS2.3.RS.190314T0905Z.190914T0500Z.000000T0000Z.NR/
905 AM CST Mon Jan 20 2020
The Flood Warning continues for
The James River At Mitchell.
* until further notice.
* At 07AM Monday the stage was 18.47 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.00 feet.
* Forecast...The river will crest near 18.6 feet by Thursday January
23 then begin falling.
* At stages near 20.0 feet...The higher banks overflow.
&&
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
4338 9777 4351 9797
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
MISSOURI RIVER
GRWS2 30.0 31.45 Mon 9 AM 31.5 Mon Jan 20
MRNN1 21.0 25.60 Mon 8 AM 26.0 Sat Jan 18
SPGS2 10.0 10.95 Mon 8 AM 12.3 Tue Jan 14
JAMES RIVER
HURS2 11.0 12.37 Mon 8 AM 12.4 Sat Jan 18
FORS2 12.0 13.60 Mon 8 AM 13.6 Mon Jan 20
JRMS2 17.0 18.47 Mon 8 AM 18.9 Fri Jan 10
SG619
WGUS83 KFSD 211555
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
955 AM CST Tue Jan 21 2020
...The Flood Warning continues for the following rivers in
Nebraska...South Dakota...
Missouri River Near Greenwood
Missouri River At Niobrara
Missouri River At Springfield
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-282254-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/GRWS2.2.ER.200119T0030Z.200120T1145Z.000000T0000Z.NO/
955 AM CST Tue Jan 21 2020
The Flood Warning continues for
The Missouri River Near Greenwood.
* until further notice.
* At 09AM Tuesday the stage was 31.04 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
NEC107-SDC009-282253-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/MRNN1.3.ER.000000T0000Z.200121T0045Z.000000T0000Z.NR/
955 AM CST Tue Jan 21 2020
The Flood Warning continues for
The Missouri River At Niobrara.
* until further notice.
* At 09AM Tuesday the stage was 25.88 feet.
* Flood stage is 21.00 feet.
* At stages near 25.5 feet...Bottom Road in Bon Homme County begins
flooding.
&&
LAT...LON 4279 9811 4284 9810 4279 9801 4282 9795
4278 9790 4274 9801
$$
NEC107-SDC009-282253-
/O.CON.KFSD.FL.W.0003.000000T0000Z-000000T0000Z/
/SPGS2.2.ER.200111T1400Z.200115T0545Z.000000T0000Z.NO/
955 AM CST Tue Jan 21 2020
The Flood Warning continues for
The Missouri River At Springfield.
* until further notice.
* At 09AM Tuesday the stage was 11.62 feet.
* Flood stage is 10.00 feet.
* At stages near 12.0 feet...Some camping areas at Springfield
Recreational Area will be flooded.
&&
LAT...LON 4278 9790 4282 9795 4287 9791 4288 9784
4283 9783 4281 9788
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
MISSOURI RIVER
GRWS2 30.0 31.04 Tue 9 AM 31.5 Mon Jan 20
MRNN1 21.0 25.88 Tue 9 AM 26.0 Sat Jan 18
SPGS2 10.0 11.62 Tue 10 AM 12.3 Tue Jan 14
MG385
WGUS83 KFSD 231538
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
938 AM CST Thu Jan 23 2020
...The Flood Warning continues for the following rivers in
Nebraska...South Dakota...
Missouri River Near Greenwood
Missouri River At Niobrara
Missouri River At Springfield
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-271937-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/GRWS2.2.ER.200119T0030Z.200120T1145Z.000000T0000Z.NO/
938 AM CST Thu Jan 23 2020
The Flood Warning continues for
The Missouri River Near Greenwood.
* until further notice.
* At 09AM Thursday the stage was 30.45 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
NEC107-SDC009-271937-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/MRNN1.3.ER.000000T0000Z.200122T2015Z.000000T0000Z.NR/
938 AM CST Thu Jan 23 2020
The Flood Warning continues for
The Missouri River At Niobrara.
* until further notice.
* At 09AM Thursday the stage was 22.85 feet.
* Flood stage is 21.00 feet.
* At stages near 23.0 feet...Highway 12 east of Niobrara could be
overtopped by water backing up Bazile Creek.
&&
LAT...LON 4279 9811 4284 9810 4279 9801 4282 9795
4278 9790 4274 9801
$$
NEC107-SDC009-271937-
/O.CON.KFSD.FL.W.0003.000000T0000Z-000000T0000Z/
/SPGS2.2.ER.200111T1400Z.200115T0545Z.000000T0000Z.NO/
938 AM CST Thu Jan 23 2020
The Flood Warning continues for
The Missouri River At Springfield.
* until further notice.
* At 09AM Thursday the stage was 11.79 feet.
* Flood stage is 10.00 feet.
* At stages near 12.0 feet...Some camping areas at Springfield
Recreational Area will be flooded.
&&
LAT...LON 4278 9790 4282 9795 4287 9791 4288 9784
4283 9783 4281 9788
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
MISSOURI RIVER
GRWS2 30.0 30.45 Thu 9 AM 31.5 Mon Jan 20
MRNN1 21.0 22.85 Thu 9 AM 22.8 Wed Jan 22
SPGS2 10.0 11.79 Thu 9 AM 12.3 Tue Jan 14
MG038
WGUS83 KFSD 250311
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
911 PM CST Fri Jan 24 2020
...The Flood Warning is cancelled for the following rivers in
Nebraska...South Dakota...
Missouri River Near Greenwood
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
NEC015-SDC023-250341-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-200125T0311Z/
/GRWS2.2.ER.200119T0030Z.200120T1145Z.000000T0000Z.NO/
911 PM CST Fri Jan 24 2020
The Flood Warning is cancelled for
The Missouri River Near Greenwood.
* At 08PM Friday the stage was 29.84 feet.
* Flood stage is 30.00 feet.
* At stages near 30.0 feet...Flooding begins to affect significant
amounts of agricultural land.
&&
LAT...LON 4304 9859 4309 9854 4296 9844 4291 9830
4286 9831 4293 9849
$$
&&
Location Flood Latest Observed Maximum Forecast Recent Observed
Stage Stage Time Stage Time Crest Time
MISSOURI RIVER
GRWS2 30.0 29.84 Fri 8 PM M 31.5 Mon Jan 20What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jan 18, 10:49 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Jan 18, 10:49 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Sioux Falls SD
1049 PM CST Sat Jan 18 2020
.UPDATE...
Issued at 605 PM CST Sat Jan 18 2020
Latest surface observations show that visibility has improved
considerably across much of the region late this afternoon, so
allowed blizzard and winter weather advisory headlines to expire
as anticipated. Satellite imagery just before sunset showed
blowing snow streamers across much of southwest MN and northwest
IA. Areas of blowing and drifting snow will linger in these
areas this evening, but the worst is over.
Expanded the wind chill advisory a few counties west to cover the
remainder of areas along and west of the Missouri River. These
areas will likely be on the edge of an area of wind chills in the
20s below.
&&
.SHORT TERM...(This Evening through Sunday)
Issued at 245 PM CST Sat Jan 18 2020
Winds will continue this afternoon, with northwesterly gusts to
45 mph causing widespread low visibility, blowing, and drifting
snow. Blizzard Warnings and Winter Weather Advisories cover these
threats. After sunset the wind gusts will become less intense and
less frequent due to a relaxing pressure gradient, and this should
slowly improve conditions at the surface. Continue to drive
cautiously overnight, as patchy blowing and drifting snow will
remain possible.
This evening and overnight, the cold Canadian air mass along with
continued breezy northwest winds will cause wind chills to be in the
negative 20 to negative 30 range. These values can cause
frostbite in 15 minutes, so be sure to have a winter safety kit in
your car and bundle up if headed outside. Besides the continued
cold temperatures and dangerous wind chills, Sunday does not look
very active weather-wise, as dry northwesterly flow dominates the
upper levels.
.LONG TERM...(Sunday Night through Saturday)
Issued at 245 PM CST Sat Jan 18 2020
Sunday night into Monday morning, a quick-moving upper level
shortwave will plunge southward. The atmosphere is quite moisture-
starved, so no accumulating snowfall is expected, but weak lift
and temperatures in the dendritic growth zone may be enough to
cause scattered flurries west and south of both Sioux Falls and
Sioux City.
Sunday night's system will usher in a reinforcing push of cold air
for Monday, with highs in the single digits. Wind chills remain in
the negative 10 to negative 25 range until late Monday. On
Tuesday a ridge aloft and the surface high moving to the east
will help force southerly surface winds gusting 25 to 30 mph.
Daytime temperatures will be much warmer; however, the winds will
keep outside conditions feeling quite chilly. Winds lighten on
Wednesday, which will be our next chance for temperatures above
normal (and above freezing). Mid to upper 30s are currently
forecast making this the mildest day of the next seven. On
Wednesday evening into Thursday, a longwave trough moves over the
central CONUS. The majority of the energy with this wave looks to
remain south of the region. That being said, there will increased
cloud cover with periodic chances for light snow given modest
synoptic scale lift. This trough remains over the region through
Friday, after which time drier air looks to move in from the
northwest.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1044 PM CST Sat Jan 18 2020
Expect VFR conditions to prevail through the TAF period. Still expect
gusts up to 30 kts to mix down overnight. Northwest winds will
slowly weaken overnight, reaching 10 kts or less Sunday morning.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory until noon CST Sunday for SDZ038>040-050-
052>071.
MN...Wind Chill Advisory until noon CST Sunday for MNZ071-072-080-081-
089-090-097-098.
IA...Wind Chill Advisory until noon CST Sunday for IAZ001>003-012>014-
020>022-031-032.
NE...Wind Chill Advisory until noon CST Sunday for NEZ013-014.
&&
UPDATE...BP
SHORT TERM...VandenBoogart
LONG TERM...VandenBoogart
AVIATION...BPHazardous weather outlook, Jan 18, 7:08 PM CST, 7 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Sioux Falls SD 708 PM CST Sat Jan 18 2020 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-191300- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton- Union- 708 PM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Patchy blowing snow will continue to cause reduced visibility at times. Very cold temperatures combined with a blustery northwest wind will produce wind chills of 20 to 35 below zero. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chills of 10 to 30 below zero can be expected Sunday through Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 18, 9:20 PM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
920 PM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 NE WORTHINGTON 43.64N 95.58W
01/18/2020 M6.0 INCH NOBLES MN CO-OP OBSERVER
0800 AM SNOW TYNDALL 42.99N 97.87W
01/18/2020 M4.0 INCH BON HOMME SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
01/18/2020 M5.8 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45 BRUCE 5.3 W.
0800 AM SNOW 2 NNE BROOKINGS 44.33N 96.77W
01/18/2020 M5.8 INCH BROOKINGS SD CO-OP OBSERVER
0700 AM SNOW BROOKINGS 44.30N 96.79W
01/18/2020 M6.0 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-7 BROOKINGS 0.2 SSW.
1100 PM SNOW 1 SSW MITCHELL 43.71N 98.04W
01/17/2020 M6.8 INCH DAVISON SD CO-OP OBSERVER
CO-OP OBSERVER STATION MCLS2 MITCHELL.
0700 AM SNOW 4 SSW PICKSTOWN 43.02N 98.56W
01/18/2020 M5.0 INCH GREGORY SD CO-OP OBSERVER
CO-OP OBSERVER STATION PCKS2 PICKSTOWN 4
SSW.
0700 AM SNOW 8 SSW HERRICK 43.00N 99.23W
01/18/2020 M5.0 INCH GREGORY SD COCORAHS
COCORAHS STATION SD-GY-12 HERRICK 8.2 SSW.
0700 AM SNOW 2 N CHESTER 43.93N 96.93W
01/18/2020 M5.5 INCH LAKE SD CO-OP OBSERVER
0900 AM SNOW 1 NNW CANTON 43.31N 96.59W
01/18/2020 M7.1 INCH LINCOLN SD CO-OP OBSERVER
0700 AM SNOW 4 SSE SIOUX FALLS 43.49N 96.71W
01/18/2020 M6.8 INCH LINCOLN SD COCORAHS
COCORAHS STATION SD-LN-32 SIOUX FALLS 3.6
SSE.
0800 AM SNOW MONTROSE 43.70N 97.19W
01/18/2020 M4.0 INCH MCCOOK SD CO-OP OBSERVER
0800 AM SNOW 1 ENE WALL LAKE 43.53N 96.95W
01/18/2020 M7.5 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-8 HARTFORD 6.4 S.
0600 AM SNOW EDGERTON 43.87N 96.13W
01/18/2020 M6.0 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6 EDGERTON 0.2 WSW.
0800 AM SNOW HILLS 43.53N 96.36W
01/18/2020 M7.0 INCH ROCK MN COCORAHS
COCORAHS STATION MN-RK-5 HILLS 0.2 NW.
0500 PM SNOW PONCA 42.57N 96.71W
01/18/2020 E5.5 INCH DIXON NE PUBLIC
STORM TOTAL. REPORT VIA SOCIAL MEDIA.
0700 AM HEAVY SNOW HULL 43.19N 96.13W
01/18/2020 E6.0 INCH SIOUX IA PUBLIC
STORM TOTAL SNOWFALL, RECEIVED REPORT VIA
SOCIAL MEDIA.
0600 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
01/18/2020 M6.3 INCH BEADLE SD OFFICIAL NWS OBS
24 HOUR SNOWFALL TOTAL.
0915 AM HEAVY SNOW 4 SSE SIOUX FALLS 43.49N 96.71W
01/18/2020 M7.2 INCH LINCOLN SD CO-OP OBSERVER
STORM TOTAL SNOWFALL, RECEIVED REPORT VIA
SOCIAL MEDIA.
0600 AM HEAVY SNOW 3 N SIOUX FALLS 43.59N 96.73W
01/18/2020 M7.1 INCH MINNEHAHA SD OFFICIAL NWS OBS
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW 1 ENE CHEROKEE 42.76N 95.54W
01/18/2020 M6.0 INCH CHEROKEE IA CO-OP OBSERVER
0900 AM SNOW 1 N SPENCER 43.17N 95.15W
01/18/2020 M7.4 INCH CLAY IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW SHELDON 43.18N 95.85W
01/18/2020 M5.8 INCH O'BRIEN IA CO-OP OBSERVER
CO-OP OBSERVER STATION SHDI4 SHELDON.
0700 AM SNOW SIBLEY 43.40N 95.75W
01/18/2020 M7.0 INCH OSCEOLA IA CO-OP OBSERVER
0800 AM SNOW ORANGE CITY 43.01N 96.07W
01/18/2020 M5.0 INCH SIOUX IA COCORAHS
COCORAHS STATION IA-SX-9 ORANGE CITY 0.4
WNW.
0700 AM SNOW ORANGE CITY 43.00N 96.05W
01/18/2020 M6.0 INCH SIOUX IA CO-OP OBSERVER
CO-OP OBSERVER STATION ORCI4 ORANGE CITY.
0700 AM SNOW 4 NNE HORNICK 42.28N 96.06W
01/18/2020 M2.4 INCH WOODBURY IA CO-OP OBSERVER
0838 AM SNOW JACKSON 43.63N 94.99W
01/18/2020 M7.2 INCH JACKSON MN PUBLIC
0700 AM SNOW 2 NNE LAKEFIELD 43.70N 95.15W
01/18/2020 M7.0 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5 LAKEFIELD 2 NE.
0800 AM SNOW 1 N MARSHALL 44.47N 95.79W
01/18/2020 M5.5 INCH LYON MN CO-OP OBSERVER
&&Nearby
River Flood Warnings in Nebraska, 2020River Flood Warnings in South Dakota, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.